Controllability of a class of bimodal discrete-time piecewise linear systems

E. Yurtseven, M.K. Camlibel, W.P.M.H. Heemels

    Research output: Contribution to journalArticleAcademicpeer-review

    6 Citations (Scopus)
    1 Downloads (Pure)

    Abstract

    In this paper we will provide full algebraic necessary and sufficient conditions for the controllability/ reachability/null controllability of a class of bimodal discrete-time piecewise linear systems including several instances of interest that are not covered by existing works which focus primarily on the planar case. In particular, the class is characterized by a continuous right-hand side, a scalar input and a transfer function from the control input to the switching variable with at most two zeroes whereas the state can be of any dimension. To prove the main result, we will make use of geometric control theory for linear systems and a novel result on controllability for input-constrained linear systems with non-convex constraint sets. © 2013 Elsevier B.V. All rights reserved.
    Original languageEnglish
    Pages (from-to)338-344
    Number of pages7
    JournalSystems and Control Letters
    Volume62
    Issue number4
    DOIs
    Publication statusPublished - 2013

    Fingerprint Dive into the research topics of 'Controllability of a class of bimodal discrete-time piecewise linear systems'. Together they form a unique fingerprint.

    Cite this